The Gauss code problem off the plane.
Lins, S. ; Richter, B. ; Shank, H.
Aequationes mathematicae, Tome 33 (1987), p. 81-95 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1987-01-01
EUDML-ID : urn:eudml:doc:137205
@article{GDZPPN002036606,
     title = {The Gauss code problem off the plane.},
     journal = {Aequationes mathematicae},
     volume = {33},
     year = {1987},
     pages = {81-95},
     zbl = {0591.05024},
     url = {http://dml.mathdoc.fr/item/GDZPPN002036606}
}
Lins, S.; Richter, B.; Shank, H. The Gauss code problem off the plane.. Aequationes mathematicae, Tome 33 (1987) pp. 81-95. http://gdmltest.u-ga.fr/item/GDZPPN002036606/